# SDR HALA2009061000234

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,274 hours, 30,884 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AUTOTHROTTLE DISENGAGED ON LIFT OFF RT EGT MOMENTARILY WENT TO 889.  RT EGT 889 FOR 2 SEC OK TO CONTINUE PER AMM 71-00-00-201 FIG 207A.  NO FURTHER ACTION NEEDED.
